# SDR AALA20010058

- Difficulty date: January 3, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N3507A
- Make and model: Doug DC-9-82
- Aircraft serial: 49801
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON CUSP SHEET UNDER AFT GALLEY AREA AT STATION 1307 LEFT.  INSTALLED NEW CUSP SHEET UNDER AFT GALLEY STATION 1307 TO STATION 1183 LEFT IAW SRM 53-01 FIG 4 SHEET 3.  (M)
